# SDR UPS99229900

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, SURFACE CORROSION ON NR 2 FLAP TRACK FWD LUGS (O/B LUG O/B FACE, I/B LUG I/B AND O/B FACES).  REPAIRED IAW SMRO EO 99-14-006 ENGINEERING FILE NR 727-57-2080.
